# SDR AALA2020072089070

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 34,229 hours, 13,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  FORWARD R1 DOOR INTERIOR EXIT LIGHT INOPERATIVE. FOUND LIGHT DICONNECTED, CONNECTED THE LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-01.
